# SDR UF6A990953

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: JD533J0007001
- Condition: Damaged
- Location: Bs 324-343
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - THE INTERCOSTAL BETWEEN STATIONS 324FS AND 343FS ON THE RIGHT SIDE IS BENT.  MAINTENANCE FABRICATED AND INSTALLED INTERCOSTAL.  ALL WORK WAS DONE IAW BAE ATP SRM 51-60-04 FIGURE 4.  (M)
